# SDR AALA202206085387

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 50,735 hours, 35,394 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #2 FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT FELL FROM CRADLE WOULD NOT RE-SEAT PROPERLY AND LED LIGHT DOES NOT ILLUMINATE AND CHARGE .MAINTENANCE RE-SEATED #2 EMERGENCY FLASHLIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
